# SDR SWAA2022031167268

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 34,428 hours, 20,768 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CUSTOMER CARD I14079 INSPECTION FWD SERVICE DOOR #4 AND #5 BEAMS. DURING NDT INSPECTION FOUND CRACK INDICATION IN THE INSPECTION AREA ON #5 UPPER BEAM. / REMOVED AND REPLACED #5 BEAM ON FWD SERVCIE DOOR IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWGS 141A6535 REV C; 141A6516 REV D.
